Paper Information

Journal:   ARCHIVES OF IRANIAN MEDICINE   January 2019 , Volume 22 , Number 1; Page(s) 53 To 56.
 
Paper: 

Case Report: Electrocardiographic Changes Following Acute Hydralazine Overdose

 
 
Author(s):  Vahabzadeh Maryam, Eshraghi Ali, Akbari Rad Mina*, Firoozi Abdollah, Esmaeili Alireza, Ahrari Yaghoub
 
* Department of Internal Medicine, Gheam Hospital, Mashhad University of Medical Sciences, Mashhad, Iran
 
Abstract: 
Hydralazine is an FDA-approved antihypertensive agent which has been utilized for years either alone or in combination with other medications especially the beta-blockers. Hydralazine works as a direct-acting vasodilator, thereby exerting a decrease in vascular resistance and increase in intravascular volume. When overdosed, hydralazine applies its toxic effects by extending its pharmacological action, which produces hypotension, syncope, tachycardia, and nausea. However, studies and case reports of acute hydralazine toxicity and its effects on electrocardiographic changes are rare, and most of the medical literature have only highlighted its immunological side effects. In this report, we are presenting a case of acute hydralazine overdose in a young woman who ended up in CCU due to remarkably abnormal electrocardiogram and unstable hemodynamics followed by myocardial infarction.
 
Keyword(s): Cardiotoxicity,Electrocardiogram,Hydralazine,Myocarditis,Myocardial Infarction
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 44
 
Latest on Blog
Enter SID Blog